Detail projektu

Moderní metody aplikované matematiky pro řešení problémů technických věd

Období řešení: 01.01.2011 — 31.12.2013

O projektu

Podstatou navrhovaného projektu je výzkum v oblasti moderních partií aplikované matematiky, do kterého budou výrazně zapojeni studenti doktorského studijního programu Aplikovaná matematika uskutečňovaného na Ústavu matematiky FSI VUT v Brně. Řešitelský tým se zaměří na problematiku zapadající do výzkumných směrů dlouhodobě rozvíjených na ústavu. Náplní projektu proto bude modelování inženýrských problémů s využitím prostředků numerických metod matematické analýzy, lineární algebry, diskrétní matematiky a statistiky.

Označení

FSI-S-11-3

Originální jazyk

čeština

Řešitelé

Šlapal Josef, prof. RNDr., CSc.
- hlavní řešitel (01.01.2012 - 31.12.2014)
Čermák Jan, prof. RNDr., CSc.
- spoluřešitel (01.01.2012 - 31.12.2014)
Doupovec Miroslav, prof. RNDr., CSc., dr. h. c.
- spoluřešitel (01.01.2012 - 31.12.2014)
Dražková Jana, Ing., Ph.D.
- spoluřešitel (01.01.2012 - 31.12.2014)
Druckmüller Miloslav, prof. RNDr., CSc.
- spoluřešitel (01.01.2012 - 31.12.2014)
Druckmüllerová Hana, Ing., Ph.D.
- spoluřešitel (01.01.2012 - 31.12.2014)
Fusek Michal, Ing., Ph.D.
- spoluřešitel (01.01.2012 - 31.12.2014)
Karpíšek Zdeněk, doc. RNDr., CSc.
- spoluřešitel (01.01.2012 - 31.12.2014)
Kisela Tomáš, Ing., Ph.D.
- spoluřešitel (01.01.2012 - 31.12.2014)
Kureš Miroslav, doc. RNDr., Ph.D.
- spoluřešitel (01.01.2012 - 31.12.2014)
Lacinová Veronika, Ing., Ph.D.
- spoluřešitel (01.01.2012 - 31.12.2014)
Martišek Karel, Ing., Ph.D.
- spoluřešitel (01.01.2012 - 31.12.2014)
Novotný Jan, Ing.
- spoluřešitel (01.01.2012 - 31.12.2014)
Novotný Jan, Ing., Ph.D.
- spoluřešitel (01.01.2012 - 31.12.2014)
Opluštil Zdeněk, doc. Mgr., Ph.D.
- spoluřešitel (01.01.2012 - 31.12.2014)
Rozehnalová Petra, Ing., Ph.D.
- spoluřešitel (01.01.2012 - 31.12.2014)
Šandera Čeněk, Ing., Ph.D.
- spoluřešitel (01.01.2012 - 31.12.2014)
Vašík Petr, doc. Mgr., Ph.D.
- spoluřešitel (01.01.2012 - 31.12.2014)

Útvary

Ústav matematiky
- interní (01.01.2012 - 31.12.2014)
Fakulta strojního inženýrství
- příjemce (01.01.2012 - 31.12.2014)

Zdroje financování

Vysoké učení technické v Brně - Vnitřní projekty VUT
- plně financující (2012-01-01 - 2014-12-31)

Výsledky

MAUDER, T.; ŠTĚTINA, J.; ŠANDERA, Č.; KAVIČKA, F.; MASARIK, M. AN OPTIMAL RELATIONSHIP BETWEEN CASTING SPEED AND HEAT TRANSFER COEFFICIENTS FOR CONTINUOUS CASTING PROCESS. In METAL 2011 Conference proceedings. Metal. Ostrava: Tanger, 2011. p. 22-27. ISBN: 978-80-87294-22-2.
Detail

KARPÍŠEK, Z.; LACINOVÁ, V. IJK - algorithm to calculate the interval reliability. In Aplimat 2011- 10th International Conference on Applied Mathematics. Slovak University of Technology in Bratislava: 2011. p. 577-584. ISBN: 978-80-89313-51-8.
Detail

ŠLAPAL, J.; HOLGATE, D. Categorical neighborhood operators. Topology and its Applications, 2011, vol. 158, no. 16, p. 2356-2365. ISSN: 0166-8641.
Detail

FRANCŮ, J. Method of Reliable Solution in Homogenization. In Bratislava, Slovakia: Slovak University of Technology, 2011. p. 12-16.
Detail

KUREŠ, M. Automorphisms of polynomial and local algebras over binary fields. In International Conference Applied Natural Sciences 2011 Proceedings. University of SS. Cyril and Methodius in Trnava, 2011. p. 128-130. ISBN: 978-80-8105-266-8.
Detail

KLAŠKA, J. Applications of Fibonacci numbers and the golden ratio in physics, chemistry, biology and economy. 7TH CONFERENCE ON MATHEMATICS AND PHYSICS AT TECHNICAL UNIVERSITIES. Brno: Univerzita obrany, 2011. p. 263-274. ISBN: 978-80-7231-815-5.
Detail

LACINOVÁ, V.; KARPÍŠEK, Z.; SADOVSKÝ, Z. Pesimistické odhady rozdělení pravděpodobnosti kategoriální veličiny. Informacní Bulletin Ceské Statistické spolecnosti, 2011, roč. 22, č. 2, s. 138-145. ISSN: 1210-8022.
Detail

KARPÍŠEK, Z.; LACINOVÁ, V. IJK-Algoritm to Calculate the Interval Reliability. Journal of Applied Mathematics, 2011, vol. 2011, no. 2, p. 577-584. ISSN: 1337-6365.
Detail

KARPÍŠEK, Z.; MARTIŠEK, K. Software pro výpočet fuzzy spolehlivosti soustav s využitím FJK – algoritmu. Informacní Bulletin Ceské Statistické spolecnosti, 2011, roč. 22, č. 2, s. 71-79. ISSN: 1210-8022.
Detail

ŠÁCHA, J.; KARPÍŠEK, Z. Odhad rozdělení pravděpodobnosti s obecnými lineárními podmínkami. Informacní Bulletin Ceské Statistické spolecnosti, 2011, roč. 22, č. 2, s. 192-199. ISSN: 1210-8022.
Detail

KARPÍŠEK, Z.; LACINOVÁ, V.; SADOVSKÝ, Z. Metody odhadů parametrů a rozdělení pravděpodobnosti. In Analýza dat 2011/I. Pardubice: TriloByte Pardubice, 2011. s. 105-134. ISBN: 978-80-904053-4-9.
Detail

ŠLAPAL, J. Topological structuring of the digital plane. DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE, 2013, vol. 15, no. 2, p. 165-176. ISSN: 1365-8050.
Detail

ŠLAPAL, J. Another Jordan Curve Theorem in the topological space (Z^2,w). In Topology Proceedings. Topology Proceedings. Alabama 36849, USA: Auburn University, 2014. p. 47-56. ISSN: 0146-4124.
Detail

FRANCŮ, J.; NOVÁČKOVÁ, P.; JANÍČEK, P. Torsion of a Non-circular Bar. Engineering Mechanics, 2012, vol. 19, no. 1, p. 45-60. ISSN: 1802-1484.
Detail

NOVOTNÝ, J. Individual tree crowns delineation using local maxima approach and seeded region growing technique. In GIS Ostrava 2011. 2011. p. 49-59. ISBN: 978-80-248-2366-9.
Detail

HRDINA, J.; VAŠÍK, P. Generalized geodesics on almost Cliffordian geometries. Balkan Journal of Geometry and Its Applications, 2012, vol. 17 (2012), no. 1, p. 41-48. ISSN: 1224-2780.
Detail

ŠLAPAL, J.; LEERATANAVALEE, S.; CHAISANSUK, N. On the stability of some properties of partial algebras under powers. Mathematica Slovaca, 2014, vol. 64, no. 1, p. 1-12. ISSN: 0139-9918.
Detail

MAUDER, T.; ŠTĚTINA, J.; ŠANDERA, Č.; KAVIČKA, F.; MASARIK, M. An Optimal Relationship Between Casting Speed and Heat Transfer Coefficients for Continuous Casting Process. In METAL 2011 Conference proceedings. METAL. Ostrava: Tanger, 2011. p. 42-48. ISBN: 978-80-87294-24-6.
Detail

MAUDER, T.; ŠANDERA, Č.; ŠTĚTINA, J. A FUZZY-BASED OPTIMAL CONTROL ALGORITHM FOR A CONTINUOUS CASTING PROCESS. Materiali in tehnologije, 2012, vol. 46, no. 4, p. 325-328. ISSN: 1580-2949.
Detail

FUSEK, M.; MICHÁLEK, J. Statistical Inference of Doubly Left-Censored Samples from Exponential Distribution. XIX International Conference Problems of Decision Making under Uncertainties. Mukachevo, Ukraine: 2012. p. 23-24.
Detail

FUSEK, M.; MICHÁLEK, J. Statistical Analysis of Doubly Left-Censored Samples from Exponential Distribution. In MENDEL 2012, 18th International Conference on Soft Computing. Mendel Journal series. 1. Brno, Czech Republic: Brno University of Technology, 2012. p. 564-569. ISBN: 978-80-214-4540-6. ISSN: 1803-3814.
Detail

FUSEK, M.; LÍZAL, F.; JEDELSKÝ, J. Statistical Methods for Airflow Analysis in a Human Airways Model. In MENDEL 2012, 18th International Conference on Soft Computing. Mendel Journal series. 1. Brno, Czech Republic: Brno University of Technology, 2012. p. 445-450. ISBN: 978-80-214-4540-6. ISSN: 1803-3814.
Detail

HRABEC, D.; POPELA, P.; NOVOTNÝ, J.; HAUGEN, K.; OLSTAD, A. A Note on the Newsvendor Problem with Pricing. In 18th International Conference of Soft Computing, MENDEL 2012 (id 19255). Mendel Journal series. 2012. Brno: VUT, 2012. p. 410-415. ISBN: 978-80-214-4540-6. ISSN: 1803-3814.
Detail

HRABEC, D.; POPELA, P.; NOVOTNÝ, J.; HAUGEN, K.; OLSTAD, A. The Stochastic Network Design Problem with Pricing. In 18th International Conference of Soft Computing, MENDEL 2012 (id 19255). Mendel Journal series. 2012. Brno: VUT, 2012. p. 416-421. ISBN: 978-80-214-4540-6. ISSN: 1803-3814.
Detail

ČERMÁK, J.; KISELA, T.; NECHVÁTAL, L. Stability and asymptotic properties of a linear fractional difference equation. Advances in Difference Equations, 2012, vol. 2012, no. 1, p. 1-14. ISSN: 1687-1847.
Detail

HABBAL, S.; MORGAN, H.; DRUCKMÜLLER, M.; DING, A.; COOPER, J.; DAW, A.; SITTLER, E. Probing the Fundamental Physics of the Solar Corona with Lunar Solar Occultation Observations. Solar Physics, 2013, vol. 2013 (285), no. 1-2, p. 9-24. ISSN: 0038-0938.
Detail

FUSEK, M.; MICHÁLEK, J. Porovnání dvou dvojnásobně zleva cenzorovaných výběrů typu I z Weibullova rozdělení. Forum Statisticum Slovacum, 2012, roč. 8, č. 7, s. 32-36. ISSN: 1336-7420.
Detail

FUSEK, M.; MICHÁLEK, J.; ZOUHAR, L.; VÁVROVÁ, M. Statistical Analysis of Musk Compounds Concentrations in Fish Tissue Based on Doubly Left-Censored Samples. In Recent Advances in Energy, Environment and Economic Development. Advances in Mathematical and Computational Methods. Mathematics and Computers in Science and Engineering Series. Paris, France: WSEAS Press, 2012. p. 247-250. ISBN: 978-1-61804-139-5. ISSN: 2227-4588.
Detail

ČERMÁK, J.; KISELA, T.; NECHVÁTAL, L. Stability regions for linear fractional differential systems and their discretizations. APPLIED MATHEMATICS AND COMPUTATION, 2013, vol. 219, no. 12, p. 7012-7022. ISSN: 0096-3003.
Detail

FUSEK, M.; MICHÁLEK, J. Statistical Inference of Doubly Left-Censored Samples from Weibull Distribution. In XX International Conference PDMU-2012 Problems of Decision Making under Uncertainties Proceedings - Applied Papers. Brno: Publishing office of the University of Defence, 2012. p. 31-40. ISBN: 978-80-7231-897-1.
Detail

PRAX, P.; HELLEBRAND, R.; FUSEK, M. Analýza dostupných hydrologických dat pro normu ČSN 75 9010 – Vsakovací zařízení srážkových vod. In Městské vody 2012. 1. Brno: ARDEC, s.r.o., 2012. s. 63-68. ISBN: 978-80-86020-75-4.
Detail

ŠLAPAL, J. Adjacencies for structuring the digital plane. Lecture Notes in Computer Science, 2012, vol. 2012, no. 7655, p. 115-127. ISSN: 0302-9743.
Detail

MICHÁLEK, J.; FUSEK, M.; HELLEBRAND, R. Srovnání statistických metod odhadů IDF křivek. In Wokshop Adopfa Patery 2012 Extrémní hydrologické jevy v povodích. Brno: 2012. s. 163-170. ISBN: 978-80-02-02423-1.
Detail

SEHNALOVÁ, P.; BUTCHER, J. Predictor–corrector Obreshkov pairs. COMPUTING, 2013, vol. 95, no. 5, p. 355-371. ISSN: 0010-485X.
Detail

HRDINA, J.; VAŠÍK, P. Semiholonomic second order connections associated to materia bodies. Journal of Applied Mathematics, 2013, vol. 2013, no. 1, p. 1-5. ISSN: 1110-757X.
Detail

OPLUŠTIL, Z.; ŠREMR, J. On oscillations of solutions to second-order linear delay differential equations. Georgian Mathematical Journal, 2013, vol. 2013 (20), no. 1, p. 65-94. ISSN: 1072-947X.
Detail

KOUTCHMY, S.; BAZIN, C.; BERGHMANS, D.; DE GROOF, A.; DRUCKMÜLLER, M.; TAVABI, E.; ENGELL, A.; FILIPPOV, B.; GOLUB, L.; LAMY, P.; LINKER, J.; MIKIČ, Z.; MOUETTE, J.; NITSCHELM, C.; SEATON, D.; SLEMZIN, V. Plasmoid Ejection at a Solar Total Eclipse. EAS Publications Series, 2012, vol. 2012 ( 55), no. 1, p. 223-226. ISSN: 1633-4760.
Detail

ČERMÁK, J.; TOMÁŠEK, P. On delay-dependent stability conditions for a three-term linear difference equation. Funkcialaj Ekvacioj Serio Internacia, 2014, vol. 57, no. 1, p. 91-106. ISSN: 0532-8721.
Detail

HRABALOVÁ, J. Stability properties of a discretized neutral delay differential equation. Tatra Mountains Mathematical Publications, 2013, vol. 2013, no. 54, p. 83-92. ISSN: 1210-3195.
Detail

HRABALOVÁ, J.; TOMÁŠEK, P. On stability regions of the modified midpoint method for a linear delay differential equation. Advances in Difference Equations, 2013, vol. 2013, no. 177, p. 1-10. ISSN: 1687-1847.
Detail

DRUCKMÜLLER, M. A Noise Adaptive Fuzzy Equalization Method for Processing of Extreme Ultraviolet Images SOLAR EXTREME ULTRAVIOLET IMAGES. ASTROPHYSICAL JOURNAL SUPPLEMENT SERIES, 2013, vol. 2013 (207), no. 1, p. 25-29. ISSN: 0067-0049.
Detail

HOLEŠOVSKÝ, J.; POPELA, P.; ROUPEC, J. Disruption in Congested Networks. In Proceedings of 19th International Conference on Soft Computing MENDEL 2013. Mendel Journal series. 1st edition. Brno: VUT v Brně, 2013. p. 191-196. ISBN: 978-80-214-4755-4. ISSN: 1803-3814.
Detail

TICHÁ, J.; TICHÝ, M.; KOČER, M.; HONKOVÁ, M. KLENOT Project 2002-2008 contribution to NEO astrometric follow-up. METEORITICS & PLANETARY SCIENCE, 2009, vol. 44, no. 12, p. 1889-1895. ISSN: 1086-9379.
Detail

TICHÝ, M.; HONKOVÁ, M.; TICHÁ, J.; KOČER, M. From Discovery to Impact - Near Earth Asteroids. Proceedings of the Workshop Geoinformatics FCE CTU 2006, 2012, vol. 2012, no. 8, p. 73-78. ISSN: 1802-2669.
Detail

ČERMÁK, J. Some qualitative properties of linear dynamic equations with multiple delays. Advances in Difference Equations, 2013, vol. 2013, no. 2013, p. 1-12. ISSN: 1687-1847.
Detail

ČERMÁK, J.; DRAŽKOVÁ, J. On stability regions for some delay differential equations and their discretizations. Periodica Mathematica Hungarica, 2014, vol. 68, no. 2, p. 193-206. ISSN: 0031-5303.
Detail

ČERMÁK, J.; JÁNSKÝ, J. On a generalization of the Levin-May Theorem. Carpathian Journal of Mathematics, 2014, vol. 30, no. 1, p. 55-62. ISSN: 1584-2851.
Detail

OPLUŠTIL, Z. Solvability of a nonlocal boundary value problem for linear functional differential equations. Advances in Difference Equations, 2013, vol. 2013, no. 244, p. 1-19. ISSN: 1687-1847.
Detail

FUSEK, M.; MICHÁLEK, J. Statistical Methods for Analyzing Musk Compounds Concentration based on Doubly Left-Censored Samples. INTERNATIONAL JOURNAL of MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, 2013, vol. 7, no. 8, p. 755-763. ISSN: 1998-0140.
Detail

VAŠÍK, P. Higher order connections on Lie groupoid: application to materials. Miskolc Mathematical Notes, 2013, vol. 14, no. 2, p. 705-711. ISSN: 1787-2405.
Detail

HRDINA, J. GEOMETRY OF ALMOST CLIFFORDIAN MANIFOLDS: NIJENHUIS TENSOR. Miskolc Mathematical Notes, 2013, roč. 14, č. 2, s. 583-589. ISSN: 1787-2405.
Detail

HÜBNEROVÁ, Z.; VÁŇOVÁ, T.; PROCHÁZKA, J. Estimates of item parameters in computer adaptive testing. In 19th International Conference on Soft Computing MENDEL 2013. Mendel Journal series. Brno: FSI VUT Brno, 2013. p. 421-426. ISBN: 978-80-214-4755-4. ISSN: 1803-3814.
Detail

HÜBNEROVÁ, Z.; DOUDOVÁ, L. Properties of some test of equality of two negative binomial samples. In AIP Conference Proceedings. AIP conference proceedings. 1. Melville, New York: American Institute of Physic: AIP Publishing LLC, 2013. p. 1839-1842. ISBN: 978-0-7354-1185-2. ISSN: 0094-243X.
Detail

LOMTATIDZE, A.; ŠREMR, J. On oscillation and nonoscillation of two-dimensional linear differential systems. Georgian Mathematical Journal, 2013, vol. 2013, no. 3, p. 573-600. ISSN: 1072-947X.
Detail

LOMTATIDZE, A.; HAKL, R.; IOANNIS, S. Bounded Solutions to the First Order Scalar Functional Differential Equations. Memoirs Diff. Equat. Math. Phys, 2013, vol. 2013, no. 59, p. 1-104. ISSN: 1512-0015.
Detail

LOMTATIDZE, A.; OPLUŠTIL, Z. Fredholm alternative for the second-order singular Dirichlet problem. Boundary Value Problems, 2014, vol. 2014, no. 13, p. 1-13. ISSN: 1687-2770.
Detail

ŠLAPAL, J. Convenient adjacencies for structuring the digital plane. ANNALS OF MATHEMATICS AND ARTIFICIAL INTELLIGENCE, 2015, vol. 75 (2015), no. 1, p. 69-88. ISSN: 1012-2443.
Detail

HRDINA, J.; VAŠÍK, P. Geometry of almost Cliffordian manifolds: classes of subordinated connections. TURKISH JOURNAL OF MATHEMATICS, 2014, vol. 38, no. 1, p. 179-190. ISSN: 1300-0098.
Detail

FRANCŮ, J., ROZEHNALOVÁ, P. Torsion of a Bar with Holes. Engineering Mechanics, 2015, vol. 22, no. 1, p. 3-23. ISSN: 1802-1484.
Detail

KUREŠ, M. Dwindlable R-algebras. Mathematics for applications, 2013, vol. 2, no. 2, p. 125-133. ISSN: 1805-3610.
Detail

KUREŠ, M. On the S-operation in polynomial rings. Journal of Discrete Mathematical Sciences & Cryptography, 2013, vol. 16, no. 6, p. 329-336. ISSN: 0972-0529.
Detail

DRUCKMÜLLER, M.; HABBAL, S.; ANIOL, P.; DING, A.; MORGAN, H. Imaging Comet ISON C/2012 S1 in the Inner Corona at Perihelion. Astrophysical Journal Letters, 2014, vol. 2014( 784), no. 2, p. 22-25. ISSN: 2041-8205.
Detail

DRUCKMÜLLER, M.; HABBAL, S.; MORGAN, H. Discovery of aNew Class of Coronal Structures in White Light Eclipse Images. ASTROPHYSICAL JOURNAL, 2014, vol. 2014 (785), no. 1, p. 14-22. ISSN: 0004-637X.
Detail

LOMTATIDZE, A.; OPLUŠTIL, Z. Fredholm's third theorem for second order singular Dirichlet problem. Boundary Value Problems, 2014, vol. 2014, no. 13, p. 1-11. ISSN: 1687-2770.
Detail

HABBAL, S.; DRUCKMÜLLER, M.; MORGAN, H. Role of Image Processing in Solar Coronal Research. Lecture Notes in Computer Science, 2014, vol. 2014(8466), no. 5, p. 17-24. ISSN: 0302-9743.
Detail

DRUCKMÜLLER, M.; DRUCKMÜLLEROVÁ, H. A Noise Adaptive Fuzzy Equalization Method with Variable Neighborhood for Processing of High Dynamic Range Images in Solar Corona Research. Lecture Notes in Computer Science, 2014, vol. 2014(8466), no. 5, p. 262-271. ISSN: 0302-9743.
Detail

JEJCIC, S.; PETR HEINZEL, P.; ZAPIOR, M.; DRUCKMÜLLER, M.; STANISLAV, G.; KOTRČ, P. Multi-Wavelength Eclipse Observations of a Quiescent Prominence Multi-Wavelength Eclipse Observations of a Quiescent Prominence Multi-Wavelength Eclipse Observations of a Quiescent Prominence. Solar Physics, 2014, vol. 2014 (289), no. 7, p. 2487-2501. ISSN: 0038-0938.
Detail

KALAS, J.; NOVOTNÝ, J.; MICHÁLEK, J.; NAKONECHNIY, A. Mathematical Model for Cancer Prevalence and Cancer Mortality. Tavricheskiy vestnik informatiki i matematiki, 2013, vol. 2013, no. 2, p. 44-54. ISSN: 1729-3901.
Detail

MORGAN, H.; DRUCKMÜLLER, M. Multi-Scale Gaussian Normalization for Solar Image Processing Multi-Scale Gaussian Normalization for Solar Image Processing Multi-Scale Gaussian Normalization for Solar Image Processing. Solar Physics, 2014, vol. 2014 (289), no. 8, p. 2945-2955. ISSN: 0038-0938.
Detail

LOMTATIDZE, A. Theorems on Differential Inequalities and Periodic Boundary Value Problem for Second-Order Ordinary Differential Equations. Memoirs Diff. Equat. Math. Phys, 2016, vol. 67, no. 1, p. 1-129. ISSN: 1512-0015.
Detail

MARTIŠEK, K.; KARPÍŠEK, Z.: Soft. System Fuzzy Reliabilit; System Fuzzy Reliability. Centrum pro jakost a spolehlivost výroby (CQR) - OSO ÚM FSI VUT. URL: http://www.cqr.cz. (software)
Detail

NOVOTNÝ, J.; KARPÍŠEK, Z.: Software Shine_bootstrap; Shine_bootstrap. Centrum pro jakost a spolehlivost výroby (CQR) - OSO ÚM FSI VUT v Brně. URL: http://www.cqr.cz. (software)
Detail